# SDR CALA2013102992494

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 38,363 hours, 16,576 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE IS INTERMITTENT AT DOOR 1L.  CABIN INTERPHONE INTERMITTENT THROUGHOUT CABIN & FROM CABIN TO COCKPIT.  REPLACED FWD HANDSET, OPERATIONS CHECKED OKAY.
